RECIPESPRODUCTSFOR RETAILERSGET THE APP
Advil Liqui-Gels Ibuprofen Capsules - 160 CT
Advil
1.1 oz

Advil Liqui-gels Ibuprofen Capsules - 160 Ct

703
When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day. The medicine in Advil is the #1 doctor-recommended...
AVAILABLE AT:
$13.94
Walmart
$21.99
Walgreens
$22.39
Instacart
Get real-time pricing for your local grocery store in the Cooklist app
SAVE
ADD TO PLAN
ADD TO PANTRY
Add to Cart
Health Info
Macros
Product Info
UPC Code:
305730169899
Ingredients
Active Ingredient (In Each Capsule) Solubilized Ibuprofen Equal to 200 Mg Ibuprofen (Nsaid)* (Present As The Free Acid and Potassium Salt) - Purpose Pain Reliever/Fever Reducer. Inactive Ingredients: Fd&C Green No. 3, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol. *Nonsteroidal Anti-Inflammatory Drug
Description

  • Advil Liqui-Gels provide liquid fast pain relief for headaches, back pain, and muscle pain.
  • Advil is the world’s #1-selling over-the-counter pain reliever.
  • The medicine in Advil relieves pain at the site of inflammation.

Recipes with what you have
Download Cooklist
Get the app to track inventory, save recipes, build meal plans and order groceries from local stores.
Scan to download
QR Code